Alert archive / Florida / Coastal Flood Statements in 2025
Coastal Flood Statement 13, NWS Miami, FL
NWS Miami, FL issued this coastal flood statement at Oct 10, 2025, 1:34 PM EDT for Broward County, Miami-Dade County, Palm Beach County, Florida. It took effect at Oct 10, 2025, 8:00 PM EDT. It was in force for 70 hr.
The area
The counties it named.
The facts
- Issued
- Oct 10, 2025, 1:34 PM EDT (17:34 UTC)
- In effect from
- Oct 10, 2025, 8:00 PM EDT
- Expired
- Oct 13, 2025, 6:00 PM EDT
- In force
- 70 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Miami-Dade County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 59 km from the middle of the area, began a volume at 17:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Key West, FL (KNQX), launched 12:00Z, 5.6 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1661 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 683 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
280 WHUS42 KMFL 101734 CFWMFL Coastal Hazard Message National Weather Service Miami FL 134 PM EDT Fri Oct 10 2025 FLZ168-110145- /O.CAN.KMFL.CF.S.0012.000000T0000Z-251012T0000Z/ /O.NEW.KMFL.CF.Y.0002.251010T1734Z-251011T0000Z/ /O.NEW.KMFL.CF.S.0013.251011T0000Z-251012T1200Z/ /O.EXT.KMFL.RP.S.0032.000000T0000Z-251013T0000Z/ Coastal Palm Beach County- 134 PM EDT Fri Oct 10 2025 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH SUNDAY EVENING... ...COASTAL FLOOD STATEMENT IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH SUNDAY MORNING... * WHAT...For the Coastal Flood Advisory, moderate coastal flooding. For the High Rip Current Risk, dangerous rip currents. For the Coastal Flood Statement, isolated minor coastal flooding expected. * WHERE...Coastal Palm Beach County. * WHEN...For the Coastal Flood Advisory, until 8 PM EDT this evening. For the High Rip Current Risk, through Sunday evening. For the Coastal Flood Statement, from 8 PM EDT this evening through Sunday morning. * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ172-173-110145- /O.CAN.KMFL.CF.S.0012.000000T0000Z-251012T0000Z/ /O.NEW.KMFL.CF.Y.0002.251010T1734Z-251011T0000Z/ /O.NEW.KMFL.CF.S.0013.251011T0000Z-251012T1200Z/ Coastal Broward County-Coastal Miami Dade County- 134 PM EDT Fri Oct 10 2025 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...COASTAL FLOOD STATEMENT IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH SUNDAY MORNING... * WHAT...For the Coastal Flood Advisory, moderate coastal flooding. For the Coastal Flood Statement, isolated minor coastal flooding expected. * WHERE...Coastal Broward County and Coastal Miami Dade County. * WHEN...For the Coastal Flood Advisory, until 8 PM EDT this evening. For the Coastal Flood Statement, from 8 PM EDT this evening through Sunday morning. * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. && $$
9 follow-up statements
896 WHUS42 KMFL 102139 CFWMFL Coastal Hazard Message National Weather Service Miami FL 539 PM EDT Fri Oct 10 2025 FLZ168-110900- /O.CAN.KMFL.CF.Y.0002.000000T0000Z-251011T0000Z/ /O.EXT.KMFL.CF.S.0013.251011T0000Z-251012T2100Z/ /O.CON.KMFL.RP.S.0032.000000T0000Z-251013T0000Z/ Coastal Palm Beach County- 539 PM EDT Fri Oct 10 2025 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING... ...COASTAL FLOOD STATEMENT NOW IN EFFECT THROUGH SUNDAY AFTERNOON... ...COASTAL FLOOD ADVISORY IS CANCELLED... * WHAT...For the High Rip Current Risk, dangerous rip currents. For the Coastal Flood Statement, isolated minor coastal flooding expected. * WHERE...Coastal Palm Beach County. * WHEN...For the High Rip Current Risk, through Sunday evening. For the Coastal Flood Statement, through Sunday afternoon. * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ172-173-110900- /O.CAN.KMFL.CF.Y.0002.000000T0000Z-251011T0000Z/ /O.EXT.KMFL.CF.S.0013.251011T0000Z-251012T2100Z/ Coastal Broward County-Coastal Miami Dade County- 539 PM EDT Fri Oct 10 2025 ...COASTAL FLOOD STATEMENT NOW IN EFFECT THROUGH SUNDAY AFTERNOON... ...COASTAL FLOOD ADVISORY IS CANCELLED... * WHAT...For the Coastal Flood Statement, isolated minor coastal flooding expected. * WHERE...Coastal Broward County and Coastal Miami Dade County. * WHEN...Through Sunday afternoon. * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. && $$
222 WHUS42 KMFL 110745 CFWMFL Coastal Hazard Message National Weather Service Miami FL 345 AM EDT Sat Oct 11 2025 FLZ168-120900- /O.EXT.KMFL.RP.S.0032.000000T0000Z-251014T0000Z/ /O.CON.KMFL.CF.S.0013.000000T0000Z-251012T2100Z/ Coastal Palm Beach County- 345 AM EDT Sat Oct 11 2025 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH MONDAY EVENING... ...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... * WHAT...For the High Rip Current Risk, dangerous rip currents. For the Coastal Flood Statement, isolated minor coastal flooding. * WHERE...Coastal Palm Beach County. * WHEN...For the High Rip Current Risk, through Monday evening. For the Coastal Flood Statement, through Sunday afternoon. * IMPACTS...Some water on low lying roads and property. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ172-173-120900- /O.CON.KMFL.CF.S.0013.000000T0000Z-251012T2100Z/ Coastal Broward County-Coastal Miami Dade County- 345 AM EDT Sat Oct 11 2025 ...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... * WHAT...Isolated minor coastal flooding. * WHERE...Coastal Broward County and Coastal Miami Dade County. * WHEN...Through Sunday afternoon. * IMPACTS...Some water on low lying roads and property. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
791 WHUS42 KMFL 111737 CFWMFL Coastal Hazard Message National Weather Service Miami FL 137 PM EDT Sat Oct 11 2025 FLZ168-121200- /O.CAN.KMFL.CF.S.0013.000000T0000Z-251012T2100Z/ /O.NEW.KMFL.CF.Y.0003.251011T1737Z-251012T2100Z/ /O.CON.KMFL.RP.S.0032.000000T0000Z-251014T0000Z/ Coastal Palm Beach County- 137 PM EDT Sat Oct 11 2025 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 5 PM EDT SUNDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY EVENING... ...COASTAL FLOOD STATEMENT IS CANCELLED... * WHAT...For the Coastal Flood Advisory, moderate coastal flooding. For the High Rip Current Risk, dangerous rip currents. * WHERE...Coastal Palm Beach County. * WHEN...For the Coastal Flood Advisory, until 5 PM EDT Sunday. For the High Rip Current Risk, through Monday evening. * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ172-173-121200- /O.CON.KMFL.CF.S.0013.000000T0000Z-251012T2100Z/ Coastal Broward County-Coastal Miami Dade County- 137 PM EDT Sat Oct 11 2025 ...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... * WHAT...Isolated minor coastal flooding. * WHERE...Coastal Broward County and Coastal Miami Dade County. * WHEN...Through Sunday afternoon. * IMPACTS...Some water on low lying roads and property. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
663 WHUS42 KMFL 120617 CFWMFL Coastal Hazard Message National Weather Service Miami FL 217 AM EDT Sun Oct 12 2025 FLZ168-121430- /O.CON.KMFL.CF.Y.0003.000000T0000Z-251012T2100Z/ /O.CON.KMFL.RP.S.0032.000000T0000Z-251014T0000Z/ Coastal Palm Beach County- 217 AM EDT Sun Oct 12 2025 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY EVENING... * WHAT...For the Coastal Flood Advisory, moderate coastal flooding. For the High Rip Current Risk, dangerous rip currents. * WHERE...Coastal Palm Beach County. * WHEN...For the Coastal Flood Advisory, until 5 PM EDT this afternoon. For the High Rip Current Risk, through Monday evening. * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ172-173-121430- /O.CON.KMFL.CF.S.0013.000000T0000Z-251012T2100Z/ Coastal Broward County-Coastal Miami Dade County- 217 AM EDT Sun Oct 12 2025 ...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH THIS AFTERNOON... * WHAT...Isolated minor coastal flooding. * WHERE...Coastal Broward County and Coastal Miami Dade County. * WHEN...Through this afternoon. * IMPACTS...Some water on low lying roads and property. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
450 WHUS42 KMFL 121435 CFWMFL Coastal Hazard Message National Weather Service Miami FL 1035 AM EDT Sun Oct 12 2025 FLZ168-122100- /O.CON.KMFL.CF.Y.0003.000000T0000Z-251012T2100Z/ /O.CON.KMFL.RP.S.0032.000000T0000Z-251014T0000Z/ Coastal Palm Beach County- 1035 AM EDT Sun Oct 12 2025 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY EVENING... * WHAT...For the Coastal Flood Advisory, moderate coastal flooding. For the High Rip Current Risk, dangerous rip currents. * WHERE...Coastal Palm Beach County. * WHEN...For the Coastal Flood Advisory, until 5 PM EDT this afternoon. For the High Rip Current Risk, through Monday evening. * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ172-173-122100- /O.CON.KMFL.CF.S.0013.000000T0000Z-251012T2100Z/ Coastal Broward County-Coastal Miami Dade County- 1035 AM EDT Sun Oct 12 2025 ...COASTAL FLOOD STATEMENT REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Isolated minor coastal flooding. * WHERE...Coastal Broward County and Coastal Miami Dade County. * WHEN...Through this afternoon. * IMPACTS...Some water on low lying roads and property. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
038 WHUS42 KMFL 121824 CFWMFL Coastal Hazard Message National Weather Service Miami FL 224 PM EDT Sun Oct 12 2025 FLZ168-122100- /O.EXB.KMFL.CF.S.0013.251012T2100Z-251013T2200Z/ /O.CON.KMFL.CF.Y.0003.000000T0000Z-251012T2100Z/ /O.CON.KMFL.RP.S.0032.000000T0000Z-251014T0000Z/ Coastal Palm Beach County- 224 PM EDT Sun Oct 12 2025 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY EVENING... ...COASTAL FLOOD STATEMENT IN EFFECT THROUGH MONDAY AFTERNOON... * WHAT...For the Coastal Flood Advisory, moderate coastal flooding. For the High Rip Current Risk, dangerous rip currents. For the Coastal Flood Statement, isolated minor coastal flooding expected. * WHERE...Coastal Palm Beach County. * WHEN...For the Coastal Flood Advisory, until 5 PM EDT this afternoon. For the High Rip Current Risk, through Monday evening. For the Coastal Flood Statement, through Monday afternoon. * IMPACTS...Some water on low lying roads and property. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ172-173-122100- /O.EXT.KMFL.CF.S.0013.000000T0000Z-251013T2200Z/ Coastal Broward County-Coastal Miami Dade County- 224 PM EDT Sun Oct 12 2025 ...COASTAL FLOOD STATEMENT NOW IN EFFECT THROUGH MONDAY AFTERNOON... * WHAT...Isolated minor coastal flooding. * WHERE...Coastal Broward County and Coastal Miami Dade County. * WHEN...Through Monday afternoon. * IMPACTS...Some water on low lying roads and property. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
137 WHUS42 KMFL 122101 CFWMFL Coastal Hazard Message National Weather Service Miami FL 501 PM EDT Sun Oct 12 2025 FLZ168-132200- /O.EXP.KMFL.CF.Y.0003.000000T0000Z-251012T2100Z/ /O.CON.KMFL.CF.S.0013.000000T0000Z-251013T2200Z/ /O.CON.KMFL.RP.S.0032.000000T0000Z-251014T0000Z/ Coastal Palm Beach County- 501 PM EDT Sun Oct 12 2025 ...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH MONDAY AFTERNOON... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY EVENING... ...COASTAL FLOOD ADVISORY HAS EXPIRED... * WHAT...For the Coastal Flood Statement, isolated minor coastal flooding. For the High Rip Current Risk, dangerous rip currents. * WHERE...Coastal Palm Beach County. * WHEN...For the High Rip Current Risk, through Monday evening. For the Coastal Flood Statement, through Monday afternoon. * IMPACTS...Some water on low lying roads and property. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ172-173-132200- /O.CON.KMFL.CF.S.0013.000000T0000Z-251013T2200Z/ Coastal Broward County-Coastal Miami Dade County- 501 PM EDT Sun Oct 12 2025 ...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH MONDAY AFTERNOON... * WHAT...Isolated minor coastal flooding. * WHERE...Coastal Broward County and Coastal Miami Dade County. * WHEN...Through Monday afternoon. * IMPACTS...Some water on low lying roads and property. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
376 WHUS42 KMFL 130638 CFWMFL Coastal Hazard Message National Weather Service Miami FL 238 AM EDT Mon Oct 13 2025 FLZ168-132100- /O.EXT.KMFL.RP.S.0032.000000T0000Z-251016T0000Z/ /O.CON.KMFL.CF.S.0013.000000T0000Z-251013T2200Z/ Coastal Palm Beach County- 238 AM EDT Mon Oct 13 2025 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH WEDNESDAY EVENING... ...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH THIS AFTERNOON... * WHAT...For the High Rip Current Risk, dangerous rip currents. For the Coastal Flood Statement, isolated minor coastal flooding. * WHERE...Coastal Palm Beach County. * WHEN...For the High Rip Current Risk, through Wednesday evening. For the Coastal Flood Statement, through this afternoon. * IMPACTS...Some water on low lying roads and property. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ172-173-132100- /O.CON.KMFL.CF.S.0013.000000T0000Z-251013T2200Z/ Coastal Broward County-Coastal Miami Dade County- 238 AM EDT Mon Oct 13 2025 ...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH THIS AFTERNOON... * WHAT...Isolated minor coastal flooding. * WHERE...Coastal Broward County and Coastal Miami Dade County. * WHEN...Through this afternoon. * IMPACTS...Some water on low lying roads and property. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
967 WHUS42 KMFL 132056 CFWMFL Coastal Hazard Message National Weather Service Miami FL 456 PM EDT Mon Oct 13 2025 FLZ168-140700- /O.CON.KMFL.CF.S.0013.000000T0000Z-251013T2200Z/ /O.CON.KMFL.RP.S.0032.000000T0000Z-251016T0000Z/ Coastal Palm Beach County- 456 PM EDT Mon Oct 13 2025 ...COASTAL FLOOD STATEMENT REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... * WHAT...For the Coastal Flood Statement, isolated minor coastal flooding. For the High Rip Current Risk, dangerous rip currents. * WHERE...Coastal Palm Beach County. * WHEN...For the Coastal Flood Statement, until 6 PM EDT this evening. For the High Rip Current Risk, through Wednesday evening. * IMPACTS...Some water on low lying roads and property. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ172-173-132200- /O.CON.KMFL.CF.S.0013.000000T0000Z-251013T2200Z/ Coastal Broward County-Coastal Miami Dade County- 456 PM EDT Mon Oct 13 2025 ...COASTAL FLOOD STATEMENT REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Isolated minor coastal flooding. * WHERE...Coastal Broward County and Coastal Miami Dade County. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Some water on low lying roads and property. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this coastal flood statement went out at Oct 10, 7:26 AM EDT, 6 hours 8 minutes earlier.
Area forecast discussion, Oct 10, 7:26 AM EDT, 6 hours 8 minutes before
Area Forecast Discussion
National Weather Service Miami FL
726 AM EDT Fri Oct 10 2025
...New AVIATION...
.SHORT TERM...
(Today through Saturday)
Issued at 242 AM EDT Fri Oct 10 2025
Superpositioning shortwaves across the Southeast will amplify and
deepen the eastern CONUS trough today through tomorrow. Surface
cyclogenesis is expected to start to take shape this evening as
the frontal system moves into the western Atlantic. By the end of
the day Saturday, a well defined and strengthening surface low is
expected to be in the western Atlantic off the GA coast.
As the system begins to take shape today, an elongated trough axis
is expected to be present across the southern half of Florida and
will likely be the focus for convection through the entire day.
With PWATs on the upper end of climatology and weak/variable flow
near the trough axis, slow moving storms capable of producing
heavy rain will be possible today. Exactly where these set up
along the east coast will be the main question. While 1-2" will
be common in the more robust storms, a reasonable worst case
could result in 3-5" falling over a relatively short period of
time. As the frontal system starts to wrap up overnight, mid/upper
level dry air will fill in across the region and put an end to
the heavy rain/robust storm development. It'll probably take
through Saturday to get the surface front through South Florida,
so there will still be a chance for some scattered light to
moderate rain as the front moves through.
&&
.LONG TERM...
(Saturday night through Thursday)
Issued at 242 AM EDT Fri Oct 10 2025
We start to run into differing scenarios in the ensembles as we
enter the late weekend into next week. It all seems to come down
to the evolution of the east coast trough and whether a shortwave
cuts off, or a more full eastern CONUS trough remains intact.
This has implications on how much latitude the developing surface
low gains and just how much low-level dry air will reach south
Florida and how quickly. About a third of the global ensembles
cutoff the shortwave and keep the surface low closer to the
Southeast coast until it weakens. This would result in a more
moist low-level environment for us. As it stands now, most of the
ensembles support a more progressive pattern that ushers dry air
into the region by Sunday and keeps in in place for much of next
week. While highs and lows will be near seasonal norms, relative
humidity levels could fall into the 40-60% range Monday through
Wednesday of next week.
&&
.AVIATION...
(12Z TAFS)
Issued at 724 AM EDT Fri Oct 10 2025
Brief periods of MVFR/IFR conditions could be possible today as
scattered SHRA/TSRA develop over the Atlantic waters and the East
Coast. Best timing looks to be early afternoon. Generally
easterly/southeasterly winds prevail today, becoming light and
variable overnight.
&&
.MARINE...
Issued at 242 AM EDT Fri Oct 10 2025
An area of low pressure will develop across the state today and move
offshore into the Atlantic and up the Eastern Seaboard as it
strengthens. Offshore winds will back to a more northerly direction
today across the Gulf waters, and veer onshore and briefly southerly
over the Atlantic waters. Late Saturday through mid-week winds
across both coasts should maintain a northerly component, but remain
below cautionary levels through the period. The main marine hazard
will be northerly swell funneling down the east coast on the west
side of the developing low. In a worst case, this could briefly
bring Advisory level seas to our Palm Beach coastal and offshore
waters late this weekend into early next week.
&&
.BEACHES...
Issued at 242 AM EDT Fri Oct 10 2025
Northerly swells will create elevated surf conditions and a high
risk for strong and frequent rips along the Palm Beaches this
weekend into next week.
&&
.HYDROLOGY...
Astronomical tides will continue their slow downward trend over
the next several days, however moderate flooding during periods of
high tide are still expected through today. Minor flooding levels
will then be likely on Saturday, and possible through Sunday
before impacts begins to taper off next week.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 85 73 85 72 / 90 60 50 30
West Kendall 85 72 86 71 / 90 60 50 20
Opa-Locka 85 73 87 72 / 90 60 50 30
Homestead 85 72 85 72 / 90 60 50 30
Fort Lauderdale 84 72 85 72 / 90 60 40 30
N Ft Lauderdale 85 73 85 72 / 90 60 40 20
Pembroke Pines 86 74 87 72 / 90 60 50 30
West Palm Beach 84 73 85 71 / 90 60 40 20
Boca Raton 85 72 86 70 / 90 60 40 20
Naples 86 73 85 71 / 70 40 20 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Coastal Flood Advisory until 1 PM EDT this afternoon for FLZ168-
172-173.
High Rip Current Risk through Saturday evening for FLZ168.
AM...None.
GM...None.
&&
SHORT TERM...Harrigan
LONG TERM....Harrigan
AVIATION...99In the hours before
Local storm report, Oct 10, 8:42 AM EDT, 4 hours 52 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
842 AM EDT Fri Oct 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 PM Flood 5 SE Caloosa 26.84N 80.20W
10/09/2025 Palm Beach FL Dept of Highways
Florida DOT reported that SR-786, locally
known as PBA Boulevard, was closed from
SR-710 to Ryder Cup Boulevard in Palm Beach
Gardens due to water from heavy rains on the
roadway.
&&Local storm report, Oct 10, 12:22 PM EDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
1222 PM EDT Fri Oct 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 PM Flood 2 SSE Pompano Beach 26.20N 80.11W
10/10/2025 Broward FL Trained Spotter
Street flooding reported along Federal Hwy
and NE 56th. Water depth approx 6-8 inches.
&&
FisherLocal storm report, Oct 10, 1:21 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
121 PM EDT Fri Oct 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM Flood Wilton Manors 26.16N 80.13W
10/10/2025 Broward FL Law Enforcement
Wilton Manors police department reported on
social media that multiple roads are
experiencing flooding from heavy rainfall.
&&
FisherLocal storm report, Oct 10, 1:23 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
123 PM EDT Fri Oct 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM Flood 2 WNW Oakland Park 26.19N 80.17W
10/10/2025 Broward FL Fire Dept/Rescue
Street flooding on Commercial Boulevard
reported due to heavy rainfall.
&&
FisherThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 12:16 AM EDT | Areal Flood Advisory | MFL | Palm Beach | 119 min |
| Oct 10, 12:42 AM EDT | Special Marine Warning | MFL | 24 min | |
| Oct 10, 7:38 AM EDT | Special Marine Warning | MFL | 52 min | |
| Oct 10, 9:25 AM EDT | Special Marine Warning | MFL | 35 min | |
| Oct 10, 10:16 AM EDT | Special Marine Warning | MFL | 29 min | |
| Oct 10, 11:30 AM EDT | Areal Flood Advisory | MFL | Broward | 2 hr |
| Oct 10, 12:16 PM EDT | Areal Flood Advisory | MFL | Broward | 119 min |
| Oct 10, 12:29 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
| Oct 10, 1:05 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 115 min |
| Oct 10, 1:30 PM EDT | Small Craft Advisory | MFL | 58 hr | |
| Oct 10, 1:34 PM EDT | Coastal Flood Advisory | MFL | Broward, Miami-Dade, Palm Beach | 4 hr |
Nearby
Coastal Flood Statements in Florida, 2025Every coastal flood statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.